Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    8
  • views
    4107

Entries in this blog

 

2 Weeks Of Accutane

So, nothing new to report. No side effects? No real dryness, just itchy arms a little, but I moisturizer like crazy. Lips r not dry yet but my mouth gets dry. But drinking lots of water helps! I'm curious that I'm not more dry. At least the lips? Not,complaining though I started own my normal dose routine of 20 in am and 20mg at pm, so we shall see how I react. I don't eat tons of fat and know its best to take ur pill w fat so I usually down a tsp of pb w my meal so in getting healthy fats

Gina1981

Gina1981

08/22/13

Last Reply:
08/22/13

 

So Far So Good

Hi all!!! So, day 12 and doing just fine regarding side effects. Since I was on such a. Low dose to begin with (10mg) I really haven't had any side effects. Not even dry lips yet! I know it's comi g though:). As of yesterday taking 20mg for another week and then will bump up to 40mg. Just trying to allow my body to slowly get adjusted to this drug. Switched to olay gentle cleanser and am liking it so far. I prefer it to cetaphil or cerave bc its not as thick. But still soap free and frag

Gina1981

Gina1981

08/17/13

 

One Week No Side Effects Yet:)

Where is the dry lips? ha, not that im wanting that...but i seriously feel nothing, other than my skin becoming overly sensitive! Im sure once my dose is increased next week it will happen- as of now, skin is pretty much the same- i have started using cetaphil lotion for my face- and LOVE it- seriously people, I used skinmedica prior to this- and paid 50 bucks for moisturizer, and it did nothing but irritate my skin. However, I already notice a difference in my skin w the cetaphil- its so soft

Gina1981

Gina1981

08/12/13

 

Not Much Goin On

Today is day 5 on low dose, 20mg ev other day for a week. Nothing so far as to be expected. Not even dry lips which shocks me. Anyways, nothing new to report. Anyone else on the same timeline?

Gina1981

Gina1981

08/10/13

 

Day 4

Dhad vbeam laser done Monday Once my skin has healed, not like there's much healing to do after that, I will start my regular dosage of 40mg. Can't wait!!!! I got some awful breakout the other day and had like 10 breakouts which is record for me! So depressing. My dr said it was caused by OTC hydrocortisone I put on my face after the laser which can apparently induce acne. Ugh! Anyways she put me on 200 mg of doxy for a week along w clindacin p wipes which r terrible Basically u r rubbing alco

Gina1981

Gina1981

08/09/13

 

Waiting, Again!

Boo. Waiting till next week to begging tane:( decided o do vbeam laser yesterday prior to tane to jumpstart the healing of previous redness

Gina1981

Gina1981

08/06/13

 

Accutane Journey

Next week, Monday begins my accutane journey...again. I was on accutane years ago at the age of 23 and now am beginning a round at age 32, as of yesterday!!!! I had perfectly clear skin, and after having my daughter, my skin began going crazy, slowly but surely. I tried all the creams, antibiotics, BC, spiro etc. to no avail. I was depressed and it began severely affecting my life... So, my awesome Derm allowed me to start again. Praise god. Honestly people, I know all the side effects so n

Gina1981

Gina1981

08/03/13

Last Reply:
08/13/13

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×